# SDR C2XA10SH047

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 25,725 hours, 18,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LT OMEGA BEAM HAS CORROSION AT FR 49-50.  REPAIRED OMEGA BEAM IAW EC5310-01466.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
